# SDR ASAA0995308

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114A50403
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT UPPER TRAILING EDGE LOWER SURFACE CHAFING I/B AUX TRACK.  REPAIR NR 4 SLAT T/E WEDGE LOWER SURFACE AT I/B AUX TRACK IAW EA 900 57EA 01140.
